Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 78, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 12, 2011, 3:49 AM CST. It took effect at Nov 12, 2011, 9:00 PM CST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2011, 3:49 AM CST (09:49 UTC)
- In effect from
- Nov 12, 2011, 9:00 PM CST
- Expired
- Nov 14, 2011, 3:30 PM CST
- In force
- 43 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
332 WHUS73 KGRB 120949 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST SAT NOV 12 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG WINDS ALOFT...THE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ521-522-121800- /O.EXP.KGRB.SC.Y.0077.000000T0000Z-111112T1000Z/ /O.NEW.KGRB.SC.Y.0078.111113T0300Z-111114T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 349 AM CST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY. * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN VEER WEST OR SOUTHWEST AND INCREASE TO 30 KNOTS SUNDAY AFTERNOON. * WAVES WILL BUILD TO 4 TO 6 FEET TONIGHT...THEN CONTINUE AT THAT LEVEL THROUGH SUNDAY...BEFORE STARTING TO DIMINISH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-121800- /O.EXT.KGRB.SC.Y.0077.000000T0000Z-111114T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 349 AM CST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTHWEST WINDS AT 10 TO 20 KNOTS EARLY TODAY WILL BACK SOUTH AND INCREASE TO 15 TO 25 KNOTS BY LATE TODAY. SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE THEN EXPECTED TONIGHT THROUGH SUNDAY EVENING. GALE FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE. * WAVES WILL BRIEFLY SUBSIDE TO 3 TO 5 FEET TODAY...THEN INCREASE AGAIN...REACHING 8 TO 12 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
10 follow-up statements
473 WHUS73 KGRB 121551 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 AM CST SAT NOV 12 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ541>543-130000- /O.CON.KGRB.SC.Y.0077.000000T0000Z-111114T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 951 AM CST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTHWEST WINDS AT 10 TO 15 KNOTS EARLY TODAY WILL BACK SOUTH AND INCREASE TO 15 TO 25 KNOTS BY LATE AFTERNOON. SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE THEN EXPECTED TONIGHT THROUGH SUNDAY EVENING. GALE FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE. * WAVES WILL BRIEFLY SUBSIDE TO 3 TO 5 FEET TODAY...THEN INCREASE AGAIN...REACHING 8 TO 12 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-130000- /O.CON.KGRB.SC.Y.0078.111113T0300Z-111114T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 951 AM CST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN VEER WEST OR SOUTHWEST AND INCREASE TO 30 KNOTS SUNDAY AFTERNOON. * WAVES WILL BUILD TO 4 TO 6 FEET TONIGHT...THEN REMAIN AT THAT LEVEL THROUGH SUNDAY...BEFORE STARTING TO DIMINISH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
251 WHUS73 KGRB 122148 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 348 PM CST SAT NOV 12 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ541>543-130600- /O.CON.KGRB.SC.Y.0077.000000T0000Z-111114T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 348 PM CST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTH WINDS WILL INCREASE TO 30 KTS TONIGHT AND BECOME SOUTHWEST WITH GUSTS TO 35 KTS ON SUNDAY. WIND GUSTS TO 40 KTS ARE POSSIBLE SUNDAY EVENING. * WAVES WILL BUILD TO 5 TO 8 FT LATE TONIGHT AND 6 TO 10 FT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-130600- /O.CON.KGRB.SC.Y.0078.111113T0300Z-111114T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 348 PM CST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN VEER WEST OR SOUTHWEST AND GUST TO 35 KTS SUNDAY. * WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT...AND 4 TO 6 FT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
322 WHUS73 KGRB 130256 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 856 PM CST SAT NOV 12 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG WINDS ALOFT... THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ541>543-131100- /O.CON.KGRB.SC.Y.0077.000000T0000Z-111114T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 856 PM CST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTH WINDS WILL INCREASE TO 30 KTS TONIGHT AND BECOME SOUTHWEST WITH GUSTS TO 35 KTS ON SUNDAY. WIND GUSTS TO 40 KTS ARE POSSIBLE SUNDAY EVENING. * WAVES WILL BUILD TO 5 TO 8 FT LATE TONIGHT AND 6 TO 10 FT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-131100- /O.CON.KGRB.SC.Y.0078.111113T0300Z-111114T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 856 PM CST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN VEER WEST OR SOUTHWEST AND GUST TO 35 KTS SUNDAY. * WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT...AND 4 TO 6 FT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
386 WHUS73 KGRB 130943 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CST SUN NOV 13 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ521-522-131745- /O.EXT.KGRB.SC.Y.0078.000000T0000Z-111114T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 343 AM CST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY... * SOUTH WINDS TO 30 KNOTS EARLY TODAY WILL BECOME SOUTHWEST AT 15 TO 25 KNOTS...AND THEN CONTINUE THROUGH MONDAY. * WAVES ARE EXPECTED TO BE IN THE 4 TO 6 FOOT RANGE TODAY...AND 3 TO 5 FOOT RANGE TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-131745- /O.EXT.KGRB.SC.Y.0077.000000T0000Z-111114T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 AM CST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY... * SOUTH WINDS TO 30 KNOTS EARLY TODAY WILL BECOME SOUTHWEST AT 15 TO 25 KNOTS...AND THEN CONTINUE THROUGH MONDAY. * WAVES ARE EXPECTED TO BE IN THE 6 TO 10 FOOT RANGE TODAY...AND GRADUALLY DIMINISH TO 4 TO 7 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
285 WHUS73 KGRB 131538 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 938 AM CST SUN NOV 13 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT LAKES REGION TODAY AND TOMORROW. COMBINED WITH STRONG WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ521-522-132345- /O.CON.KGRB.SC.Y.0078.000000T0000Z-111114T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 938 AM CST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY... * SOUTHWEST WINDS WILL REMAIN AT 15 TO 25 KNOTS THROUGH MONDAY. * WAVES ARE EXPECTED TO BE IN THE 4 TO 6 FOOT RANGE TODAY...AND 3 TO 5 FOOT RANGE TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-132345- /O.CON.KGRB.SC.Y.0077.000000T0000Z-111114T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 938 AM CST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY... * SOUTH WINDS TO 30 KNOTS EARLY THIS MORNING WILL BECOME SOUTHWEST AT 15 TO 25 KNOTS BY EARLY AFTERNOON...AND THEN CONTINUE THROUGH MONDAY. * WAVES ARE EXPECTED TO BE IN THE 6 TO 9 FOOT RANGE TODAY...AND GRADUALLY DIMINISH TO 4 TO 7 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
440 WHUS73 KGRB 132118 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CST SUN NOV 13 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT LAKES REGION TONIGHT AND MONDAY. COMBINED WITH STRONG WINDS ALOFT... THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ521-522-140530- /O.EXT.KGRB.SC.Y.0078.000000T0000Z-111115T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 318 PM CST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH MONDAY. * WAVES 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-140530- /O.EXT.KGRB.SC.Y.0077.000000T0000Z-111115T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 318 PM CST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... * SOUTHWEST WINDS 15 TO 25 KTS THROUGH MONDAY. * WAVES...4 TO 7 FEET TONIGHT SUBSIDING TO 3 TO 5 FT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
857 WHUS73 KGRB 140301 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 901 PM CST SUN NOV 13 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT LAKES REGION TONIGHT AND MONDAY. COMBINED WITH STRONG WINDS ALOFT... THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ521-522-141115- /O.CON.KGRB.SC.Y.0078.000000T0000Z-111115T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 901 PM CST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH MONDAY. * WAVES 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-141115- /O.CON.KGRB.SC.Y.0077.000000T0000Z-111115T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 901 PM CST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * SOUTHWEST WINDS 15 TO 25 KTS THROUGH MONDAY. * WAVES...4 TO 7 FEET TONIGHT SUBSIDING TO 3 TO 5 FT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS73 KGRB 140934 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 AM CST MON NOV 14 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CONTINUE TO PASS ACROSS THE UPPER GREAT LAKES REGION THE NEXT COUPLE DAYS. COMBINED WITH STRONG WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ521-522-141745- /O.EXT.KGRB.SC.Y.0078.000000T0000Z-111116T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 334 AM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS WILL MAINLY FROM THE SOUTHWEST IN THE 15 TO 25 KNOT RANGE THROUGH TUESDAY...THOUGH THERE COULD BE SOME BRIEF PERIODS WITH LIGHTER WINDS. WEST WINDS TO 30 KNOTS ARE EXPECTED TUESDAY NIGHT. * WAVES WILL MAINLY FROM 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-141745- /O.EXT.KGRB.SC.Y.0077.000000T0000Z-111116T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 334 AM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS WILL MAINLY FROM THE SOUTHWEST IN THE 15 TO 25 KNOT RANGE THROUGH TUESDAY...THOUGH THERE COULD BE SOME BRIEF PERIODS WITH LIGHTER WINDS. WEST WINDS TO 30 KNOTS ARE EXPECTED TUESDAY NIGHT. * WAVES AS HIGH AS 4 TO 7 FEET AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
703 WHUS73 KGRB 141546 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 946 AM CST MON NOV 14 2011 .A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CONTINUE TO PASS ACROSS THE UPPER GREAT LAKES REGION THE NEXT COUPLE DAYS. COMBINED WITH STRONG WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA. LMZ521-522-150000- /O.CON.KGRB.SC.Y.0078.000000T0000Z-111116T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 946 AM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS WILL INCREASE THIS AFTERNOON FROM THE SOUTHWEST TO 15 TO 25 KNOT THROUGH TUESDAY...WITH A BRIEF PERIOD OF LIGHTER WINDS EXPECTED TONIGHT. WEST WINDS TO 30 KNOTS ARE EXPECTED TUESDAY NIGHT. * WAVES WILL MAINLY BE FROM 2 TO 4 FEET...INCREASING TO 3 TO 5 FT BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-150000- /O.CON.KGRB.SC.Y.0077.000000T0000Z-111116T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 946 AM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS WILL MAINLY BE FROM THE SOUTHWEST AT 15 TO 25 KNOTS. WINDS ARE EXPECTED TO BECOME WEST AND INCREASE TO 30 KNOTS TUESDAY NIGHT. * WAVES WILL REMAIN AT 3 TO 5 FEET THIS AFTERNOON AND SHOULD INCREASE TO 4 TO 6 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
142 WHUS73 KGRB 142130 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CST MON NOV 14 2011 ...INCREASING SOUTHWEST WINDS TUESDAY MORNING... .AN APPROACHING LOW PRESSURE SYSTEM WILL CREATE STRONGER SOUTHWEST WINDS TUESDAY MORNING...SHIFTING TO THE WEST TUESDAY NIGHT. GALE FORCE GUSTS ARE LIKELY TUESDAY AFTERNOON INTO WEDNESDAY MORNING. LMZ521-522-150530- /O.CAN.KGRB.SC.Y.0078.000000T0000Z-111116T1200Z/ /O.NEW.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 330 PM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY MORNING WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. WINDS WILL BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO AROUND 35 KTS. * WAVES WILL BUILD TO 3 TO 5 FT BY EARLY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-150530- /O.CAN.KGRB.SC.Y.0077.000000T0000Z-111116T1200Z/ /O.NEW.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 PM CST MON NOV 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY MORNING WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. WINDS WILL BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO AROUND 35 KTS. * WAVES WILL BUILD TO 3 TO 5 FT DURING THE LATE MORNING...AND 4 TO 6 FT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 3:21 AM CST, 28 minutes earlier.
Area forecast discussion, Nov 12, 3:21 AM CST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 321 AM CST SAT NOV 12 2011 .SYNOPSIS...MILD THE NEXT COUPLE DAYS THEN TURNING COOLER. FAST BROAD CYCLONIC FLOW WL EVOLVE ACRS THE CONUS THE NEXT FEW DAYS AS ENERGY HEADS SE AFTER ROUNDING BROAD RIDGING IN THE ERN PAC. BY MID-WEEK...INTENSE CYCLONE DRIVING ACRS THE BERING SEA RGN WITH CAUSE ERN PAC RIDGE TO SPIKE NWD ACR AK. THAT WL CAUSE DOWNSTREAM TROF OVER NOAM TO PULL BACK TO NR THE WEST COAST AND DEEPEN/SHARPEN CONSIDERABLY. THE EVENTUAL RESULT WILL BE THE DEVELOPMENT OF DOWNSTREAM RIDGING OVER THE ERN CONUS. TEMPS WL BE CONSIDERABLY ABV NORMAL THE NEXT COUPLE DAYS...THEN TREND BACK CLOSER TO NORMAL. UPR PATTERN WL BE VERY ENERGETIC... WITH NMRS SYSTEMS CROSSING THE AREA. BUT FAST WLY FLOW WL KEEP SIG GULF MOISTURE TO OUR S AND E...SO EXPECT ONLY MODEST PCPN AMNTS DURING THE PERIOD. BUT THE PROSPECT FOR SIG PCPN WL LIKELY INCR JUST BEYOND THE END OF THE PERIOD AS FRONTAL WAVES RIDE NEWD ALONG FRONTAL BOUNDARY SETTING UP FM THE SRN PLAINS TO THE GREAT LAKES RGN. AND THE POSSIBILITY ALSO EXISTS THAT A MORE SIG CYCLONE WL EVLOVE OUT OF THE PATTERN AT SOME POINT. && .SHORT TERM...TDA/TNGT/SUN. MIDDLE CLDS IN ISENT LIFT ZONE SHOULD SHIFT E OF THE AREA TDA. PATCHES OF HIGHER CLDS WL DRIFT THROUGH FM TIME TO TIME TDA AND THIS EVENING. GIVEN THE EXPECTED SUNSHINE...WARMING TEMPS ALOFT...AND ENOUGH SFC PRESSURE GRADIENT TO MAINTAIN MIXING OVER EVEN SNOW COVERED AREAS...TRENDED TOWARD WARMER OF THE GUID MAXES. CLDS WL INCR TNGT. THE COMPACT SHRTWV NOW CROSSING THE PAC NW WL RACE ACRS THE AREA SUN. SYSTEM IS VERY IMPRESSIVE ON STLT RIGHT NOW. BUT IT IS FCST TO WEAKEN IN THE STG UPR FLOW ACRS THE AREA. CONSIDERING WE ARE NOW WITHIN ABOUT 30 HRS OF THE EVENT...MODELS STILL OFFERING A RATHER WIDE ARRAY OF IDEAS ON TIMING/PLACEMENT OF PCPN. DESPITE LTD MOISTURE...SYSTEM SHOULD STILL BE STG ENOUGH TO PRODUCE SOME PCPN AS IT CROSSES THE AREA TOMORROW. BUT QUESTION IS WHEN AND WHERE. LINGERING UNCERTAINTY PRECLUDES PUTTING TOO MANY SPECIFICS INTO THE FCST. OPTED TO GO WITH SCATTERED WORDING AND 40-50 POPS. IT COULD GET PRETTY WINDY TOMORROW AFTN AFTER THE SYSTEM STARTS TO SHIFT E...AS MIXING OCCURS INTO STG WSWLY FLOW ALOFT. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY. LOW AMPLITUDE UPPER LEVEL FLOW ACROSS THE GREAT LAKES REGION WAS MAKING TIMING OF SHORT WAVES AND PRECIPITATION CHANCES QUITE DIFFICULT. MODELS WERE IN AGREEMENT ON A DRY SUNDAY NIGHT...BUT DIFFERENCES BECAME APPARENT BY MONDAY. THE GFS AND CANADIAN BROUGHT QPF INTO THE SOUTHEAST PART OF THE FORECAST AREA AS A SURFACE LOW RIDES ALONG A FRONTAL BOUNDARY. THE EC AND NAM BOTH KEPT THAT SYSTEM SAFELY TO THE SOUTHEAST OF THE AREA. KEPT THAT PERIOD DRY FOR NOW. SHOULD HAVE A BETTER HANDLE ON IT BY SATURDAY NIGHT. WENT WITH A DRY FORECAST FOR MONDAY NIGHT WITH A SYSTEM APPROACHING FROM THE WEST. INCLUDED CHANCE POPS ON TUESDAY AS A COLD FRONT PUSHES THROUGH THE STATE. EITHER HAVE A DRY FORECAST OR JUST A SLIVER OF SLIGHT CHANCE POPS IN THE EXTREME NORTH THROUGH THURSDAY. POPS THERE MAY NEED TO BE INCREASED AND/OR EXPANDED FOR POTENTIAL LAKE EFFECT...BUT HAVE KEPT IT MOSTLY DRY FOR NOW. HAVE WIDESPREAD SLIGHT CHANCE OR CHANCE POPS IN THE AREA THURSDAY NIGHT AND FRIDAY BUT CONFIDENCE IN THOSE FORECAST PERIODS IS RATHER LOW. PRECIPITATION TYPE IS ALSO A CONCERN DURING THE LONG TERM WITH TEMPERATURES FALLING BELOW FREEZING IN ALL OR MOST OF THE AREA DURING THE NIGHT. SO HAVE SNOW...RAIN AND RAIN AND SNOW IN THE GRIDS AT VARIOUS TIMES. STAY TUNED FOR FURTHER DETAILS. && .AVIATION...FOR 12Z TAF ISSUANCE. VFR CIGS AND VSBYS EXPECTED FOR THE NEXT 24 HRS. MAIN CONCERN WL BE LLWS TNGT AS WINDS ALOFT INCR. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MG
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.